# SDR COEA2013040401801

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,754 hours, 37,784 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Mount Bolt
- Part number: D60999
- Part serial: MN496
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Part time: 6,749 hours, 39,056 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSR FOUND A CRACK IN THE RIGHT MLG FWD TRUNNION MOUNTING PIN, P/N D60999.  THIS WAS A SCHEDULED INSPECTION FOR THE PURPOSE OF EXTENDING THE TBO FOR THE LANDING GEAR COMPONENTS.  THE PART IS TO BE REPLACED WITH SERVICEABLE PART PRIOR TO AIRCRAFT OPERATION.
